Mill Hollow

Fall Renewal Yoga and Meditation Retreat

     

Relax, Renew, and Reconnect!

Join us at YMCA Camp Mill Hollow for a weekend of yoga and meditation with an incredible line-up of instructors teaching a wide variety of styles for participants of every level. Registration is for adults (ages 18 and above) and includes delicious, bountiful meals with vegetarian, vegan, and gluten free options; dorm-style lodging, and all yoga and meditation offerings. Mill Hollow is a beautiful camp and environmental education center in the Uinta Mountains, just 90 minutes from Salt Lake City. There are ample opportunities for hiking, wildlife watching, and simply relaxing while taking in the view.

Featured Instructors Include: Diana Leoni, Kristen Bini McQuaide, Susan Lilly, and Nicole (Schafer) Tudor. Click here for instructor bios! 

Dates & Fees

Weekend Retreat

Friday, September 21st - Sunday September 23rd, 2018
Check in: Friday at 3:00 PM - 6:00 PM
Check Out: Sunday at 12:00 PM - 2:00 PM

Price: $250 per participant, includes 2 nights lodging and 6 meals.

Extended Weekend Retreat

Thursday, September 20th - Sunday September 23rd, 2018
Check in: Thursday at 3:00 PM - 6:00 PM
Check Out: Sunday at 12:00 PM - 2:00 PM

Price: $350 per participant, includes 3 nights lodging and 9 meals. 

Registration Considerations

Our registration software is designed for children and family programming. You must first create an account. Birthdate and demographic information is required for our funding, please feel free to choose "prefer not to answer". Your "relationship to participant" is "participant". Thank you for your patience with a system not yet designed for just adults. 

Register here

Retreat Schedule

Participants are encouraged to choose the classes and activities that best suit their needs and interests, allowing for time for quiet reflection, recovery and time in nature. Enjoy taking in the mountain air from one of the decks and exploring the area at your leisure. Click here for full schedule with class descriptions. 

Thursday, September 20th
3 pm - 6 pm  Participant Check-In (Long Weekend)
6:00 pm  Welcome Circle & Dinner
7:30 pm  Sunset Walk to Inspiration Overlook - 45 mins
8:35 pm  Relax, Restore & Open Your Heart Yoga Session - 75 mins  
Friday, September 21st
6:30 am  Chakra Awakening - 90 mins
8:00 am  Breakfast
10:00 am  Hatha Alignment for Strength & Flexibility - 75 mins 
12:00 pm  Lunch
1:30 pm  Intro to Ayurveda & Yoga Workshop - 90 mins
3 pm - 6 pm  Participant Check-In (Weekend Only)
4:00 pm  Detox & Restore - 90 mins
6:00 pm  Welcome Newcomers & Dinner
7:30 pm  Calming Yin Yoga - 90 mins
9:30 pm  Star Gazing with Constellation Mythology - 60 mins
Saturday, September 22nd
6:30 am  Morning Pranayama & Meditation - 60 mins
8:00 am  Breakfast
9:00 am  Guided Reflection Workshop - 60 mins
10:00 am  Vinyasa Power Flow - 75 mins
10:30 am  Gentle Hatha - 75 mins
12:30 pm  Lunch OR 3 hr Nature Hike w/Picnic Lunch
2:00 pm  Hot Yoga - 75 mins
4:30 pm  Chakra & Essential Oil Meditation Workshop - 60 mins
6:00 pm  Dinner
8:00 pm  Restorative Flow - 75 mins
Sunday, September 23rd
7:00 am  Sunrise Hike - 75 mins
8:30 am  Breakfast
10:15 am  Yoga Nidra Workshop - 75 mins
12:00 pm  Closing Circle / Lunch 
12 pm - 2 pm  Check Out

 

Our Facility

YMCA Camp Mill Hollow offers comfortable cabins, a beautiful lodge for eating and activities, two rec rooms, two amphitheaters,  a number of exciting hiking trails, and a nearby reservoir. Click on the links below to explore more:

Questions?

If you have any questions about the event, please contact Sarah Ivory, Regional Director, sarah.ivory@ymcautah.org, 801-876-0279